Please use this identifier to cite or link to this item:
Type: Artigo
Title: On The Heat Equation With Nonlinearity And Singular Anisotropic Potential On The Boundary
Author: de Almeida
Marcelo F.; Ferreira
Lucas C. F.; Precioso
Juliana C.
Abstract: This paper concerns with the heat equation in the half-space with nonlinearity and singular potential on the boundary . We show a well-posedness result that allows us to consider critical potentials with infinite many singularities and anisotropy. Motivated by potential profiles of interest, the analysis is performed in weak L (p) -spaces in which we prove linear estimates for some boundary operators arising from the Duhamel integral formulation in . Moreover, we investigate qualitative properties of solutions like self-similarity, positivity and symmetry around the axis (Ox(n)) over right arrow.
Subject: Heat Equation
Singular Potentials
Nonlinear Boundary Conditions
Lorentz Spaces
Editor: Springer
Citation: Potential Analysis. Springer, v. 46, p. 589 - 608, 2017.
Rights: fechado
Identifier DOI: 10.1007/s11118-016-9595-5
Date Issue: 2017
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
000399019100008.pdf394.25 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.